# SDR CA190802008

- Difficulty date: July 1, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1603662
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) APU OIL TEMP CAUTION MESSAGE AT FL250.  CORRECTIVE ACTION: FOUND APU OIL COOLER CLOGGED. REPLACED APU OIL COOLER (TC# 20190802008)
